# SDR 2010FA0000217

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Propeller: Snsnch W69EK63
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS FOUND ALONG GRAIN OF WOOD.   1 CRACK WAS .5 INCH LONG. THE OTHER CRACK WAS .25 INCH LONG.  PROPELLER TIS 360.0 HOURS.
